# SDR SWIA202156523

- Difficulty date: January 23, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N785SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10285
- Aircraft time: 31,094 hours, 18,956 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Galley 1 Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DETECTED ON R/H FLOOR SILL UNDER GALLEY 1 AREA. FROM F.S. 280.00 ATTACH POINT TO F.S. 319.70 ATTACH POINT, IN SEVERAL PLACES (MARKED).   (C-CHECK) RO 3/2/2021   REMOVED CORROSION AND FOUND REWORKED AREA OUT OF LIMITS. REPLACED RH FLOOR SILL FS280 - FS 319.70 REF CRJ-700 SRM 51-42-06-001-001-A01, CRJ700 SRM 51-42-13-001-001-A01 AND DWG: SH670-32170 REV V. COMPLIED WITH TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD
